# SDR AALA20140123011

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 67,830 hours, 35,372 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GALLEY MOUNT AT STATION 218 & NR 6 SEAT TRACK CORRODED.  INSTALLED GALLEY MOUNT FWD END OF NR 6 SEAT TRACK IAW AARD 51-00-05-1.
